ON A TOPOLOGICAL Γ - RINGS

Authors

  • bushra tawfiq Mathematic Department , College of Education , AL-Mustansiriyah University, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.3.30

Keywords:

topological Γ-ring, norm, homomorphism , compact

Abstract

In this work we present the concepts of topological Γ-ring, norm of topological Γ-ring, homomorphism, kernel of topological Γ-ring and compact topological Γ-ring

Downloads

Download data is not yet available.

Downloads

Published

2022-03-30

How to Cite

tawfiq, bushra. (2022). ON A TOPOLOGICAL Γ - RINGS. Iraqi Journal of Science, 63(3), 1258–1264. https://doi.org/10.24996/ijs.2022.63.3.30

Issue

Section

Mathematics